# SDR DXTA2013032505335

- Difficulty date: March 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 9,966 hours, 8,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 661247915
- Condition: Chafed
- Location: Fuselage
- Part time: 9,966 hours, 8,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IN MX BAY ABOVE HYD RESERVOIR IS CHAFED BY LP BLEED AIR VALVE.  REMOVED LP BLEED AIR VALVE FOR ACCESS TO FRAME. CUT OUT CHAFED SECTION OF FRAME AT BS 479.5. FABRICATED DOUBLER FROM NEW FRAME SECTION AND INSTALLED. IAW MM 21-11-00.
